# SDR CHQA200900182

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 12,732 hours, 10,943 cycles
- Engine: Allsn AE3007A
- Engine time: 12,732 hours, 10,944 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A
- Part serial: CAE312629
- Condition: Leaking
- Location: Nr 1
- Part time: 12,732 hours, 10,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6097, CMH TO CVG.  AT APPROXIMATELY 800FT, THE CREW REPORTED A LAV SMOKE EICAS INDICATION AND THE LAVATORY SMOKE DETECTOR WENT OFF.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OIL TUBES COMING OUT OF THE DIFFUSER THAT WERE COKED AND THE ENGINE WAS REPLACED.
